The complexity of continuous embeddability between dendrites

Journal of Symbolic Logic 69 (3):663-673 (2004)
  Copy   BIBTEX

Abstract

We show that the quasi-order of continuous embeddability between finitely branching dendrites (a natural class of fairly simple compacta) is $\Sigma_1^1$ -complete. We also show that embeddability between countable linear orders with infinitely many colors is $\Sigma_1^1$ -complete

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-02-05

Downloads
53 (#273,333)

6 months
3 (#503,027)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Analytic equivalence relations and bi-embeddability.Sy-David Friedman & Luca Motto Ros - 2011 - Journal of Symbolic Logic 76 (1):243 - 266.
Coloring linear orders with Rado's partial order.Riccardo Camerlo & Alberto Marcone - 2007 - Mathematical Logic Quarterly 53 (3):301-305.

Add more citations

References found in this work

No references found.

Add more references